# SDR RAIA0006005

- Difficulty date: June 6, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 4,090 hours, 3,264 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sensor
- Part number: 140197
- Condition: Failed
- Location: Nr 3 Wheel
- Part time: 4,100 hours, 3,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7628-STL-  CREW REPORTS, DURING TAXI LOUD GRINDING AND THUMPING NOISE COMING FROM UNDER COCKPIT FLOOR.  MAINTENANCE INSPECTED AND FOUND ANTI SKID UNIT CYCLING DUE TO NR 3 WHEEL SPEED SENSOR.  MAINTENANCE REPLACED NR 3 WHEEL SPEED SENSOR.
